Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 200, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 24, 2022, 1:50 AM CDT for Benton County, Sherburne County, Minnesota. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2022, 1:50 AM CDT (06:50 UTC)
- Expired
- Jun 24, 2022, 2:15 AM CDT
- In force
- 25 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Benton County, MN, Sherburne County, MN
The radar
The Minneapolis radar (KMPX), 87 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 1:55 AM CDT | HAIL 1 | 1 Ene Sauk Rapids, MN | MPING REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 6.8 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 188 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 2723 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
756
WUUS53 KMPX 240650
SVRMPX
MNC009-141-240715-
/O.NEW.KMPX.SV.W.0200.220624T0650Z-220624T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
150 AM CDT Fri Jun 24 2022
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Southeastern Benton County in central Minnesota...
Northwestern Sherburne County in central Minnesota...
* Until 215 AM CDT.
* At 150 AM CDT, a severe thunderstorm was located near Sauk Rapids,
or near St. Cloud, moving east at 25 mph.
HAZARD...Quarter size hail.
SOURCE...Law enforcement.
IMPACT...Damage to vehicles is expected.
* This severe thunderstorm will remain over mainly rural areas of
southeastern Benton and northwestern Sherburne Counties, including
the following locations... Duelm and St Cloud Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4562 9385 4550 9386 4552 9414 4553 9415
4560 9416
TIME...MOT...LOC 0650Z 269DEG 22KT 4557 9408
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
CEO2 follow-up statements
226 WWUS53 KMPX 240707 SVSMPX Severe Weather Statement National Weather Service Twin Cities/Chanhassen MN 207 AM CDT Fri Jun 24 2022 MNC009-141-240715- /O.CON.KMPX.SV.W.0200.000000T0000Z-220624T0715Z/ Benton MN-Sherburne MN- 207 AM CDT Fri Jun 24 2022 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR SOUTHEASTERN BENTON AND NORTHWESTERN SHERBURNE COUNTIES... At 207 AM CDT, a severe thunderstorm was located 7 miles southwest of Foley, or 9 miles east of St. Cloud, moving east at 20 mph. HAZARD...Quarter size hail. SOURCE...Law enforcement. IMPACT...Damage to vehicles is expected. Locations impacted include... St. Cloud, Sauk Rapids, Duelm and St Cloud Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4562 9385 4550 9386 4553 9411 4560 9412 TIME...MOT...LOC 0707Z 267DEG 18KT 4558 9399 HAIL THREAT...OBSERVED MAX HAIL SIZE...1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ CEO
481
WWUS53 KMPX 240718
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
218 AM CDT Fri Jun 24 2022
MNC009-141-240728-
/O.EXP.KMPX.SV.W.0200.000000T0000Z-220624T0715Z/
Benton MN-Sherburne MN-
218 AM CDT Fri Jun 24 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BENTON AND
NORTHWESTERN SHERBURNE COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However heavy
rain is still possible with this thunderstorm.
LAT...LON 4562 9385 4550 9386 4553 9411 4560 9412
TIME...MOT...LOC 0718Z 269DEG 22KT 4558 9390
$$
CEOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 1:27 AM CDT, 23 minutes earlier.
Area forecast discussion, Jun 24, 1:27 AM CDT, 23 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 127 AM CDT Fri Jun 24 2022 .UPDATE... Issued at 108 AM CDT Fri Jun 24 2022 Updated to include 06z aviation discussion below. && .SHORT TERM...(This evening through Friday night) Issued at 255 PM CDT Thu Jun 23 2022 KEY MESSAGE: - Severe Weather Potential Tonight and Friday/Friday Night Two shortwaves were noted in the afternoon water vapor imagery across the Northern Plains, and Upper Midwest. The first was moving across central Minnesota. The second was across southern North Dakota. This second shortwave will have more impacts of convection developing over west central Minnesota late this afternoon/evening. In addition, MLCAPES are highest across South Dakota and far west central Minnesota which extended northeast across the arrowhead of Minnesota. This is also well noted in the GOES-16 Lifted Index derived product which highlighted the lowest LIs. This correlated well with the instability axis from the morning convection and will be the main focus for afternoon/evening convection redeveloping. There remains a weak surface trough across northern Minnesota which could be the focus for initiation this afternoon in this region. Farther to the west, very weak CIN and ample instability will also be the focus where the cumulus field becomes more concentrated later today. Based on the latest cumulus field and where the current surface trough is located, areas north and east of Brainerd, Minnesota will likely see some activity by late afternoon. After the storms develop, the instability line will be the most activity with redevelopment to the west (and associated with the second shortwave). However, outflow boundaries from the storms this afternoon will likely build southward and may affect areas as far south as the Twin Cities, and Redwood Falls. However, these areas have a much lower chance of widespread activity vs. central Minnesota. Later tonight, and into Friday morning, the best chance of convection will remain north and west of MPX CWA. I can't rule out a few morning storms across central Minnesota where leftover convection overnight may reside. The best chance of widespread showers and thunderstorms will occur late Friday night as the main surface front and upper level support moves across the region. As for severe potential, wind shear is marginal tonight and Friday as the main jet stream is north of our region. However, due to ample instability and fairly strong lapse rates, a few stronger updrafts could support a few large hailstones or damaging winds reports. But, this is dependent on timing of the best instability, and the upper level support of stronger wind shear. Currently, SPC has a slight risk of severe thunderstorms tonight and Friday/Friday night where the best of these two ingredients occur. .LONG TERM...(Saturday through Thursday) Issued at 227 PM CDT Thu Jun 23 2022 KEY MESSAGES: - A chance for showers and thunderstorms along the cold front pushing through the area Saturday afternoon. Strong storms generally not expected. - Quiet weather post-front that lingers for much of next week. Saturday into Sunday...Saturday begins with a cold front pushing into western MN from the Dakotas, reaching west-central Minnesota by 15-18z per GFS/NAM low level theta-E. Forecast soundings show meager instability by the time the front swings through central and eastern Minnesota by around 21z, with around 500-1000 J/KG MLCAPE and weak but sufficient low level shear. We could get a few storms to pop along the boundary that could produce transient low-end severe weather, however widespread and significant severe weather is not expected. The front will continue into western Wisconsin by the evening, with scattered showers and weak storms continuing as it pushes out of the region. Temperatures will cool behind the departing front with overnight lows in the upper 50s to low 60s. Sunday through Thursday...Sunday will remain cool behind the departing front with highs in the 70s, with a return to 80s during the week. Broad high pressure enters the plains on Monday and lingers through most of Tuesday, resulting in plenty of sunshine, light winds, and comfortable temperatures, so outdoor plans during the first few days of the week are looking like a great idea! High pressure begins to wane by the end of Tuesday, with subtle shift in the upper level pattern that will introduce small chances for showers by Wednesday. For now, the longer range deterministic models are not too enthusiastic about widespread or strong precipitation, however there is the potential for some shortwave activity on Wednesday and Thursday which could produce some marginally more active weather. Our coverage area still remains on the southern edge of the a jet streak north of the US border, which will keep our forcing from becoming all that strong. Expect to see a bit more in the way of coverage and timing as we head into next week. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 108 AM CDT Fri Jun 24 2022 Ongoing convection and outflow boundaries at initialization time over central MN making for a tricky precip/wind forecast. Already seeing this at STC where winds have gusted to 48kt while winds are shifting to N for a brief period with the passage of the outflows. Indications are that the convection will wane through the overnight hours, staying just north of I-94 and east of AXN. Thus, RNH is next most susceptible to the TSRA but MSP cannot be ruled out either. Conditions will improve to VFR at all terminals by around daybreak and remain as such through the day with winds settling on S 15G25kt today. Ceilings return late day through this evening as more widespread RA/TSRA is expected late tonight through early morning Saturday. Have introduced VFR-worthy -RA at this point but will re- evaluate the conditions for the 06z-12z Saturday period as indications are that MVFR-IFR ceilings are likely with heavier precipitation. KMSP...Main question early on in this TAF duration is, will the RA/TSRA to the north of MSP reach the terminal. Prevailing thinking is that the precip by-and-large will remain north of MSP, cannot entirely rule out TSRA at the terminal within the next few hours but chances are fairly low. Will monitor and amend as needed. At this point, have included a TEMPO for the wind shift and VFR ceilings with the passage of the outflow. Better chances for more sustained rainfall comes late Friday night through early Saturday morning, including IFR-worthy ceilings and potentially visibility in bursts of heavy rain. /OUTLOOK FOR KMSP/ Sat...Chc SHRA/MVFR early, then VFR. Wind WNW 10-15 kts. Sun...VFR. Wind NW 15G25 kts. Mon...VFR. WInd W at 05-10 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && UPDATE...JPC SHORT TERM...JLT LONG TERM...TH AVIATION...JPC
Hazardous weather outlook, Jun 23, 2:38 PM CDT, 11 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 238 PM CDT Thu Jun 23 2022 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 241945- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 238 PM CDT Thu Jun 23 2022 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. There is a Slight Risk of severe thunderstorms (level 2 of 5) across central Minnesota. Thunderstorms may develop this evening and could contain large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Scattered thunderstorms can be expected Friday afternoon through Saturday. There is a Slight Risk of severe weather in western Minnesota (level 2 of 5) with a Marginal Risk of severe weather in eastern Minnesota through western Wisconsin (level 1 of 5) Friday into Friday night. A few of the storms could be severe with large hail and damaging winds. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed tonight across central Minnesota. Borghoff
In the hours before
Special weather statement, Jun 23, 10:01 PM CDT, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1001 PM CDT Thu Jun 23 2022
MNZ042-043-240345-
Morrison MN-Todd MN-
1001 PM CDT Thu Jun 23 2022
...A strong thunderstorm will impact portions of east central Todd
and central Morrison Counties through 1045 PM CDT...
At 1001 PM CDT, Doppler radar was tracking a strong thunderstorm over
Camp Ripley, or 7 miles north of Little Falls, moving southeast at 30
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pierz and Lastrup.
This includes U.S. Highway 10 in Minnesota between mile markers 124
and 147.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central and east central Minnesota.
&&
LAT...LON 4617 9437 4616 9437 4616 9390 4603 9380
4598 9381 4598 9377 4594 9377 4593 9429
4611 9475 4621 9478 4621 9440
TIME...MOT...LOC 0301Z 299DEG 25KT 4609 9432
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CTGSpecial weather statement, Jun 23, 10:41 PM CDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1041 PM CDT Thu Jun 23 2022
MNZ045-052-053-WIZ014-240445-
Isanti MN-Kanabec MN-Chisago MN-Polk WI-
1041 PM CDT Thu Jun 23 2022
...A strong thunderstorm will impact portions of southeastern
Kanabec, northwestern Chisago, north central Isanti and northwestern
Polk Counties through 1145 PM CDT...
At 1041 PM CDT, Doppler radar was tracking a strong thunderstorm near
Brunswick, or 12 miles west of Pine City, moving southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph, nickel size hail, and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Grasston around 1050 PM CDT.
Other locations in the path of this storm include Rush City.
This includes Interstate 35 between mile markers 152 and 163.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
east central Minnesota.
&&
LAT...LON 4574 9314 4573 9285 4572 9287 4565 9289
4564 9281 4556 9279 4555 9329 4585 9339
4587 9314
TIME...MOT...LOC 0341Z 330DEG 18KT 4583 9323
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
JRBSpecial weather statement, Jun 23, 11:22 PM CDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1122 PM CDT Thu Jun 23 2022
MNC097-153-240545-
Todd-Morrison-
1122 PM CDT Thu Jun 23 2022
...URBAN AND SMALL STREAM FLOODING EXPECTED...
Thunderstorms with heavy rain will cause minor flooding in the
following counties...
Todd...Morrison...
* Until 1245 AM CDT.
* At 1120 PM CDT, Doppler radar indicated heavy rain due to
thunderstorms. This will cause urban and small stream flooding in
the area. Up to two inches of rain have already fallen.
* Some locations that will experience minor flooding include...
Little Falls, Pierz, Browerville, Randall, Flensburg, Lastrup, Camp
Ripley, Morrill, Buckman, Sobieski, Genola and Camp Ripley
Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4603 9395 4585 9379 4582 9403 4582 9415
4604 9493 4622 9480
JRBSpecial weather statement, Jun 24, 12:23 AM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1223 AM CDT Fri Jun 24 2022
MNZ049>051-240600-
Benton MN-Sherburne MN-Stearns MN-
1223 AM CDT Fri Jun 24 2022
...A strong thunderstorm will impact portions of southern Benton,
northwestern Sherburne and northeastern Stearns Counties through 100
AM CDT...
At 1223 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Foley, or 8 miles northeast of St. Cloud, moving
east at 30 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Foley around 1235 AM CDT.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 158 and 160.
U.S. Highway 10 in Minnesota between mile markers 166 and 180.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central and east central Minnesota.
&&
LAT...LON 4572 9377 4570 9375 4552 9377 4556 9437
4573 9435
TIME...MOT...LOC 0523Z 275DEG 24KT 4562 9403
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
CEOSpecial weather statement, Jun 24, 12:31 AM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1231 AM CDT Fri Jun 24 2022
MNZ042-043-240600-
Morrison MN-Todd MN-
1231 AM CDT Fri Jun 24 2022
...A strong thunderstorm will impact portions of east central Todd
and west central Morrison Counties through 100 AM CDT...
At 1230 AM CDT, Doppler radar was tracking a strong thunderstorm near
Randall, or 13 miles northwest of Little Falls, moving east at 10
mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Randall.
This includes the following highways...
U.S. Highway 10 in Minnesota between mile markers 126 and 138.
U.S. Highway 71 near mile marker 195.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central Minnesota.
&&
LAT...LON 4609 9489 4621 9485 4617 9443 4601 9446
TIME...MOT...LOC 0530Z 281DEG 8KT 4612 9456
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
CEOSpecial weather statement, Jun 24, 1:26 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
126 AM CDT Fri Jun 24 2022
MNC003-009-059-095-141-145-171-240800-
Wright-Mille Lacs-Anoka-Isanti-Benton-Sherburne-Stearns-
126 AM CDT Fri Jun 24 2022
...URBAN AND SMALL STREAM FLOODING EXPECTED...
Thunderstorms with heavy rain will cause minor flooding in the
following counties...
Wright...Mille Lacs...Anoka...Isanti...Benton...Sherburne...
Stearns...
* Until 300 AM CDT.
* At 125 AM CDT, Doppler radar indicated heavy rain due to
thunderstorms. This will cause urban and small stream flooding in
the area. Up to two inches of rain have already fallen.
* Some locations that will experience minor flooding include...
St. Cloud, Cambridge, Andover, Ramsey, Elk River, Ham Lake, Otsego,
Sauk Rapids, Monticello, East Bethel, Big Lake and St. Francis.
Additional rainfall of one to two inches is expected over the area.
This additional rain will result in minor flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4567 9314 4555 9314 4555 9306 4542 9302
4530 9303 4524 9426 4528 9426 4529 9431
4558 9433
CEOThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:15 PM CDT | Severe Thunderstorm Warning | MPX | Morrison | 15 min |
| Jun 23, 8:30 PM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs, Morrison | 45 min |
| Jun 23, 8:43 PM CDT | Severe Thunderstorm Warning | MPX | Morrison | 32 min |
| Jun 23, 8:48 PM CDT | Special Weather Statement | MPX | Kanabec | 57 min |
| Jun 23, 9:14 PM CDT | Severe Thunderstorm Warning | MPX | Morrison | 46 min |
| Jun 23, 10:01 PM CDT | Special Weather Statement | MPX | Morrison | 44 min |
| Jun 23, 10:17 PM CDT | Flash Flood Warning | MPX | Morrison | 3 hr |
| Jun 23, 10:35 PM CDT | Severe Thunderstorm Warning | MPX | Morrison | 25 min |
| Jun 23, 10:41 PM CDT | Special Weather Statement | MPX | Isanti | 64 min |
| Jun 23, 11:22 PM CDT | Special Weather Statement | MPX | Morrison, Todd | 83 min |
| Jun 24, 12:06 AM CDT | Flash Flood Warning | MPX | Morrison | 3 hr |
| Jun 24, 12:23 AM CDT | Special Weather Statement | MPX | Benton | 37 min |
| Jun 24, 12:31 AM CDT | Special Weather Statement | MPX | Todd | 29 min |
| Jun 24, 1:26 AM CDT | Special Weather Statement | MPX | Isanti, Sherburne | 94 min |
| Jun 24, 2:27 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Sherburne | 31 min |
| Jun 24, 3:33 AM CDT | Special Weather Statement | MPX | Sherburne | 27 min |
| Jun 24, 4:07 AM CDT | Special Weather Statement | MPX | Benton | 23 min |
| Jun 24, 5:04 AM CDT | Special Weather Statement | MPX | Sherburne | 56 min |
| Jun 24, 7:33 AM CDT | Special Weather Statement | MPX | Stearns | 87 min |
| Jun 24, 9:00 AM CDT | Special Weather Statement | MPX | Morrison | 6 hr |
| Jun 24, 2:19 PM CDT | Flood Watch | MPX | Benton, Isanti, Kanabec, Mille Lacs, Morrison, Sherburne and 2 more | 15 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.